# SDR UALA2011012400387

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 75,972 hours, 12,317 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3209954
- Condition: Faulty
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIP COOLING LIGHT ON OVERHEAD AND FWD EQUIP VALVE EICAS. SYS VERIFIED OK IN STBY MODE.  AUTO FUNCTION DEFERRED IAW MEL. REPLACED VALVE IAW MM, OPERATION CHECKED OK.
